# SDR QXEA2018111300416

- Difficulty date: November 12, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 40,861 hours, 42,788 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 4502052A
- Part serial: SPE094824B
- Condition: Inoperative
- Location: Apu
- Part time: 100,032 hours, 100,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START THE STARTER LIGHT STAYED ON FOR 30 SEC THAN APU FAIL MSG POWERED UP.  2ND START SAME OUTCOME. RAMPER WAS REPORTING SMOKE FROM THE APU. COMPLIED WITH E&ACC BOTH TIMES. ( APU INOP ). REMOVED FROM SERVICE. R&R BOTH START FUEL NOZZLES IAW Q400 AMM 49-30-19-000-801 & 49-30-19-400-801. OPS CHECK GOOD. CLEAR MEL. AIRCRAFT RETURNED TO SERVICE.
